# SDR CALA0200195

- Difficulty date: April 11, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: R/H Mlg Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN THE R/H MLG I/B DOOR SKIN AT LOWER FORWARD EDGE. THE DOOR SKIN WAS REPAIRED IAW EA 9-5281-2-A0941 AND ECRA 5281-01020.
